Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suggest treatment for hard and sore bump on the temple

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I fell about 7 days ago and hit my left temple. Next morn had a XXXXXXX bump and lots of swelling all over my eye,then very black eye. The swelling has gone down and the bump but I still have a quarter size bump on my temple. It is sore,kinda hard too. Should I see a dr?
Posted Tue, 18 Mar 2014 in Brain and Spine
Answered by Dr. Shanthi.E 34 minutes later
Brief Answer: no need to see a dr in the absence of symptoms Detailed Answer: Hello, I am sorry about the injury that you suffered. You now have the bump on the temple that is sore and hard too. In the absence of other symptoms like headache, dizziness, hearing problem, vomiting and nausea, blurred vision, there is no need for you to see a doctor. I would suggest you to take over the counter anti-inflammatory drugs like Motrin or Panadol that can help you in relieving the soreness. You can apply intermittent hot compression over the bump for it to reduce in size. It should go away eventually. Meanwhile, rest well and take plenty of water orally. You should be fine soon. Take care!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor